Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 317, NWS Atlanta, GA

September 10, 2019Butts County, Henry County, Spalding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 5:50 PM EDT for Butts County, Henry County, Spalding County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2019, 5:50 PM EDT (21:50 UTC)
Expired
Sep 10, 2019, 6:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 6:12 PM EDTTSTM WND DMG3 Wsw Mckibben, GAA TREE WAS REPORTED DOWN ALONG I-75
Sep 10, 6:14 PM EDTTSTM WND DMG2 Ene Walker Mill, GAA TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF CHULI RD AND LOCUST GROVE RD. TIME IS ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS52 KFFC 102150
SVRFFC
GAC035-151-255-102230-
/O.NEW.KFFC.SV.W.0317.190910T2150Z-190910T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
550 PM EDT Tue Sep 10 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Spalding County in west central Georgia...
  Southwestern Henry County in north central Georgia...
  West central Butts County in central Georgia...

* Until 630 PM EDT.

* At 550 PM EDT, a severe thunderstorm was located over Walker Mill,
  or 8 miles northeast of Griffin, moving west at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Griffin, Hampton, Locust Grove, Sunny Side, East Griffin, Highland
  Mills, Towalaga, Luella, Experiment and Walker Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3333 8406 3322 8408 3322 8434 3341 8428
TIME...MOT...LOC 2150Z 099DEG 9KT 3330 8413 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
597 
WWUS52 KFFC 102215
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Tue Sep 10 2019

GAC035-255-102225-
/O.CAN.KFFC.SV.W.0317.000000T0000Z-190910T2230Z/
Spalding GA-Butts GA-
615 PM EDT Tue Sep 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPALDING AND WEST
CENTRAL BUTTS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3341 8428 3335 8410 3331 8413 3331 8415
      3334 8415 3334 8425 3335 8425 3335 8430
TIME...MOT...LOC 2215Z 099DEG 9KT 3331 8421 

$$

GAC151-102230-
/O.CON.KFFC.SV.W.0317.000000T0000Z-190910T2230Z/
Henry GA-
615 PM EDT Tue Sep 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN HENRY COUNTY...

At 615 PM EDT, a severe thunderstorm was located over Towalaga, or
near Griffin, moving west at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hampton, Locust Grove and Luella. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3341 8428 3335 8410 3331 8413 3331 8415
      3334 8415 3334 8425 3335 8425 3335 8430
TIME...MOT...LOC 2215Z 099DEG 9KT 3331 8421 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 5:09 PM EDT, 41 minutes earlier.

Area forecast discussion, Sep 10, 5:09 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
509 PM EDT Tue Sep 10 2019

.UPDATE...
Tweaked pops a bit for better coverage across the eastern portions
of the metro area. Also went from areal to coverage for this
evening. Otherwise, no major changes.

&&

.PREV DISCUSSION... /Issued 309 PM EDT Tue Sep 10 2019/

SHORT TERM /Tonight through Wednesday Night/...

To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.

Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.

The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.

King

LONG TERM /Thursday through Tuesday/...

Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.

20

CLIMATE...

Records for 09-10

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     69 2017     75 1939     47 1924
   KATL      97 1925     65 1882     76 1925     49 1969
   KCSG     101 1945     72 1944     76 1964     54 1956
   KMCN      98 1954     69 2017     75 1939     52 1969
                1925                                1966
                1915                                1956

Records for 09-11

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     65 2017     73 1983     47 1924
   KATL      96 2010     62 1891     75 2010     48 1976
   KCSG      99 2002     65 2017     77 2010     48 1956
   KMCN      98 2016     69 2017     74 2008     46 1956
                1962                    1925

Records for 09-12

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     67 2017     73 2014     48 1917
   KATL      94 1900     64 2017     75 1925     47 1940
   KCSG      99 1921     72 1935     76 2010     50 1956
                                        1927
   KMCN      97 1962     71 1935     75 2008     48 1940
                1925        1898        1925
                1915

Records for 09-13

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1927     67 2006     73 1979     50 1917
   KATL      95 1991     66 1902     75 2018     50 1902
   KCSG      99 1927     68 1959     75 2018     52 1940
                1915                    1973
   KMCN      96 1991     71 1959     75 1979     50 1969
                1911

AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.

//ATL Confidence...18Z Update...
High confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  69  95 /  20  10   5  10
Atlanta         72  93  72  95 /  30  10   5  10
Blairsville     64  87  64  88 /  20  40  20  20
Cartersville    70  95  69  96 /  30  10   5  20
Columbus        73  95  72  95 /  30   5   5  10
Gainesville     70  92  70  95 /  20  20   5  20
Macon           71  94  69  95 /  30   5   5  10
Rome            70  95  70  96 /  30  10   5  20
Peachtree City  71  94  70  96 /  30  10   5  10
Vidalia         72  93  71  92 /  20  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....20
AVIATION...King
Hazardous weather outlook, Sep 10, 11:30 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1130 AM EDT Tue Sep 10 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1130 AM EDT Tue Sep 10 2019

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Afternoon and Tonight...

Very warm temperatures combined with increasing humidity will result
in heat index values between 100 and 103 today for much of central
and portions of north Georgia. Try to avoid overexposure to outside
activities and drink plenty of water to stay hydrated.

Isolated to scattered thunderstorms are expected this afternoon into
the early evening, mainly west of a Homer to Atlanta to Macon line.
A few strong storms are possible with brief gusty winds, locally
heavy rain, and frequent cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Above normal temperatures will persist through Friday. The
combination of temperatures in the 90s coupled with high humidity
will result in heat indices in the upper 90s to around 100 degrees.
Try to avoid overexposure to outside activities and drink plenty of
water to stay hydrated.

Isolated to scattered, mainly afternoon and evening thunderstorms
will be possible through Friday. By this weekend, there is the
potential to see more widespread thunderstorms. A few strong storms
are possible with brief gusty winds, locally heavy rain, and
frequent cloud-to-ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 10, 5:26 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Tue Sep 10 2019

GAZ048-058>060-102200-
Butts GA-Putnam GA-Jasper GA-Newton GA-
526 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...WESTERN PUTNAM...
NORTHERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL 600 PM EDT...

At 526 PM EDT...a strong thunderstorm was over Shady Dale, or 8 miles
northeast of Monticello...moving west at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Shady Dale, Stewart, Calvin, Farrar, Eudora, Turtle Cove and North
Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3331 8389 3353 8387 3347 8359 3344 8353
      3344 8351 3335 8351
TIME...MOT...LOC 2126Z 095DEG 15KT 3341 8360

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 10, 5:33 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Tue Sep 10 2019

GAZ079-080-091-092-102200-
Schley GA-Taylor GA-Marion GA-Talbot GA-
533 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...WESTERN
TAYLOR...MARION AND SOUTHERN TALBOT COUNTIES UNTIL 600 PM EDT...

At 533 PM EDT...a line of strong thunderstorms was along a line
extending from near Wesley Church to near Charing...and moving west
at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Buena Vista, Talbotton, Junction City, Geneva, Brantley, Juniper,
Baldwinville, Charing, Oakland, Olive Branch, Zellobee, Po Biddy
Crossroads, Mauk, Howard, Tazewell, Marion Estates and Prattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3225 8466 3250 8465 3249 8464 3253 8464
      3253 8465 3272 8465 3273 8433 3235 8436
TIME...MOT...LOC 2133Z 069DEG 10KT 3267 8438 3243 8440

WIND...40MPH
Special weather statement, Sep 10, 5:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Tue Sep 10 2019

GAZ032-033-043-044-102200-
North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
536 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB AND NORTHERN SOUTH FULTON COUNTIES UNTIL
600 PM EDT...

At 536 PM EDT...a strong thunderstorm was over Bankhead, or near
Atlanta. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Douglasville, Smyrna, Powder Springs, Austell, Lithia
Springs, Grant Park-Zoo Atlanta, Midtown, Sweetwater Creek State
Park, West End, Sweet Auburn, Turner Field, Piedmont Park, Bankhead,
Six Flags Over Georgia, Cascade Heights, Sandtown, Atlantic Station
and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8438 3374 8435 3371 8440 3369 8464
      3386 8470 3389 8453 3380 8450
TIME...MOT...LOC 2136Z 088DEG 4KT 3378 8442

WIND...40MPH
Special weather statement, Sep 10, 5:43 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Tue Sep 10 2019

GAZ056>058-102215-
Butts GA-Spalding GA-Henry GA-
543 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHEASTERN
SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 615 PM EDT...

At 543 PM EDT...a strong thunderstorm was near Locust Grove, or 8
miles west of Jackson...moving northwest at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Jackson, Hampton, Locust Grove, Jenkinsburg, Sunny Side,
Blacksville, Towalaga, Luella, Walker Mill, McKibben and Experiment.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3330 8394 3322 8403 3323 8414 3330 8435
      3350 8416
TIME...MOT...LOC 2143Z 125DEG 10KT 3329 8411

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 10, 5:44 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Tue Sep 10 2019

GAZ104>106-102215-
Crisp GA-Dooly GA-Sumter GA-
544 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...DOOLY AND
NORTHEASTERN SUMTER COUNTIES UNTIL 615 PM EDT...

At 544 PM EDT...a line of strong thunderstorms was along a line
extending from near Lilly to near Tippettville...and moving southwest
at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Vienna, Unadilla, Byromville, Pinehurst, Lilly, Dooling,
East Crisp, Richwood, New Era, Flint River Wma, Drayton, Methvins,
Tippettville, Tremont, Wenona and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3211 8418 3218 8405 3217 8403 3221 8399
      3229 8385 3229 8382 3217 8361 3210 8361
      3186 8372
TIME...MOT...LOC 2144Z 043DEG 9KT 3218 8386 3211 8368

WIND...40MPH
Special weather statement, Sep 10, 5:46 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Tue Sep 10 2019

GAZ055-057-102215-
Clayton GA-Henry GA-
546 PM EDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAYTON AND
NORTHWESTERN HENRY COUNTIES UNTIL 615 PM EDT...

At 546 PM EDT...a strong thunderstorm was over Hidden Valley Park, or
8 miles northeast of Jonesboro...moving west at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jonesboro, Stockbridge, Forest Park, Morrow, Lake City, Lake Spivey,
Hidden Valley Park, Fort Gillem, Rex, Ellenwood, Conley and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8441 3365 8425 3363 8424 3363 8423
      3365 8422 3364 8419 3355 8413 3348 8435
TIME...MOT...LOC 2146Z 080DEG 10KT 3359 8422

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 2:22 PM EDTSpecial Weather StatementFFCChattahoochee23 min
Sep 10, 2:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Sep 10, 3:13 PM EDTSpecial Weather StatementFFCHarris32 min
Sep 10, 3:15 PM EDTSpecial Weather StatementFFCHouston30 min
Sep 10, 3:21 PM EDTSpecial Weather StatementFFCTwiggs24 min
Sep 10, 3:29 PM EDTSpecial Weather StatementFFCWebster31 min
Sep 10, 3:44 PM EDTSpecial Weather StatementFFCTwiggs31 min
Sep 10, 3:47 PM EDTSpecial Weather StatementFFCHarris28 min
Sep 10, 3:52 PM EDTSpecial Weather StatementFFCBleckley23 min
Sep 10, 4:09 PM EDTSpecial Weather StatementFFCHouston36 min
Sep 10, 4:15 PM EDTSpecial Weather StatementFFCBibb30 min
Sep 10, 4:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Sep 10, 4:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Sep 10, 4:25 PM EDTSpecial Weather StatementFFCStewart20 min
Sep 10, 4:29 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Pulaski, Twiggs46 min
Sep 10, 4:41 PM EDTSpecial Weather StatementFFCPutnam34 min
Sep 10, 4:44 PM EDTSpecial Weather StatementFFCMeriwether31 min
Sep 10, 4:53 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 10, 4:56 PM EDTSpecial Weather StatementFFCMacon34 min
Sep 10, 5:00 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton45 min
Sep 10, 5:01 PM EDTSpecial Weather StatementFFCRockdale29 min
Sep 10, 5:06 PM EDTSpecial Weather StatementFFCMonroe24 min
Sep 10, 5:09 PM EDTSpecial Weather StatementFFCGwinnett36 min
Sep 10, 5:12 PM EDTSpecial Weather StatementFFCDooly33 min
Sep 10, 5:14 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 10, 5:26 PM EDTSpecial Weather StatementFFCJasper34 min
Sep 10, 5:33 PM EDTSpecial Weather StatementFFCMarion, Talbot27 min
Sep 10, 5:36 PM EDTSpecial Weather StatementFFCFulton24 min
Sep 10, 5:43 PM EDTSpecial Weather StatementFFCButts, Henry32 min
Sep 10, 5:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Sep 10, 5:46 PM EDTSpecial Weather StatementFFCClayton29 min
Sep 10, 5:53 PM EDTSpecial Weather StatementFFCClayton37 min
Sep 10, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Sep 10, 6:00 PM EDTSpecial Weather StatementFFCNewton30 min
Sep 10, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Sep 10, 6:02 PM EDTSpecial Weather StatementFFCGlascock28 min
Sep 10, 6:04 PM EDTSpecial Weather StatementFFCGordon26 min
Sep 10, 6:06 PM EDTSpecial Weather StatementFFCMorgan24 min
Sep 10, 6:08 PM EDTSpecial Weather StatementFFCBaldwin37 min
Sep 10, 6:10 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 10, 6:14 PM EDTSpecial Weather StatementFFCPike31 min
Sep 10, 6:17 PM EDTSpecial Weather StatementFFCHenry28 min
Sep 10, 6:18 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton28 min
Sep 10, 6:21 PM EDTSpecial Weather StatementFFCSumter24 min
Sep 10, 6:27 PM EDTSpecial Weather StatementFFCDouglas33 min
Sep 10, 6:32 PM EDTSpecial Weather StatementFFCGlascock43 min
Sep 10, 6:33 PM EDTSpecial Weather StatementFFCMorgan42 min
Sep 10, 6:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton42 min
Sep 10, 6:34 PM EDTSpecial Weather StatementFFCFloyd26 min
Sep 10, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Sep 10, 6:45 PM EDTSpecial Weather StatementFFCFayette30 min
Sep 10, 6:53 PM EDTSpecial Weather StatementFFCJohnson37 min
Sep 10, 6:55 PM EDTSpecial Weather StatementFFCPaulding35 min
Sep 10, 6:59 PM EDTSpecial Weather StatementFFCFloyd31 min
Sep 10, 7:01 PM EDTSpecial Weather StatementFFCOconee29 min
Sep 10, 7:03 PM EDTSpecial Weather StatementFFCBarrow, Jackson27 min
Sep 10, 7:21 PM EDTSpecial Weather StatementFFCGlascock9 min
Sep 10, 7:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Sep 10, 7:26 PM EDTSpecial Weather StatementFFCNewton34 min
Sep 10, 7:30 PM EDTSevere Thunderstorm WarningFFCCarroll45 min
Sep 10, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk42 min
Sep 10, 7:35 PM EDTSpecial Weather StatementFFCChattooga, Walker25 min
Sep 10, 7:38 PM EDTSpecial Weather StatementFFCWashington37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.